# SDR DLM88010288

- Difficulty date: February 18, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 28,689 hours, 22,618 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Failed
- Location: Rt Engine
- Component: Panel, 947F9453
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

AT CRUISE ALT RT GEN FAILED WITH AN AC CROSSTIE LOCKOUT.  RT GEN WAS RESTORED AND FLT CONTINUED WITH GENS ISOL.  NO FURTHER EVENTS.  APU INOP ON PREV MCO/PLAC.  CKD CSD SVC, CKS GOOD.  FOUND GEN FAULT ON GCU.  REPLACED SAME AND RAN ENGS.  GENS AND AC CROSSTIE OPS NML PER PFHB.  MCO ON APU GEN CLEARED.
